Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Auslander-Reiten sequences under base field extension

Author: Stanislaw Kasjan
Journal: Proc. Amer. Math. Soc. 128 (2000), 2885-2896
MSC (1991): Primary 16G70, 16G60
Published electronically: April 28, 2000
MathSciNet review: 1670379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We investigate the behaviour of Auslander-Reiten sequences of modules over a finite dimensional algebra over a field $k$ under base field extension. It is proved that an Auslander-Reiten sequence splits into a direct sum of Auslander-Reiten sequences provided the extension is separable in the sense of MacLane.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16G70, 16G60

Retrieve articles in all journals with MSC (1991): 16G70, 16G60

Additional Information

Stanislaw Kasjan
Affiliation: Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland

Received by editor(s): April 20, 1998
Received by editor(s) in revised form: December 1, 1998
Published electronically: April 28, 2000
Additional Notes: The author was supported by Polish KBN Grant 2 P03A 007 12
Dedicated: Dedicated to Professor Helmut Lenzing on the occasion of his sixtieth birthday
Communicated by: Ken Goodearl
Article copyright: © Copyright 2000 American Mathematical Society